# SDR DALA2025090806593

- Difficulty date: September 2, 2025
- Submitted: September 8, 2025
- Operation: Air carrier
- Aircraft: N348NW
- Make and model: Airbus A320-212
- Aircraft serial: 410
- Aircraft time: 94,104 hours, 43,937 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Condition: No Discrepancy
- Location: Zone 200
- Stage of operation: CR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

EMERGENCY LIGHTS FLICKERING IN THE CABIN DURING FLIGHT WITH SWITCH IN THE ARMED POSITION.  PERFORMED BITE TEST IAW AMM 23-73, NO FAULTS NOTED.  PERFORMED OPS TEST IAW AMM 33-51. NO FAULTS NOTED. NO 60 DAY HISTORY OK FOR SVC. (LP: 7615641)
